Flood, Daviess
- When
- June 13, 4:00 PM CST to June 15, 2:00 AM CST
- Where
- Daviess forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.961, -93.985 (the zone’s center; the record gives no point)
04 feet above flood stage.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EAX wrote it up.
The Grand River near Gallatin crested at 30.04 feet, or 4.04 feet above flood stage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 13, 2:23 PM CST, 1 hour 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 323 PM CDT SUN JUN 13 2004 .DISCUSSION... THE MAIN SURFACE BOUNDARY OF INTEREST IS CURRENTLY STRETCHED ACROSS THE KANSAS NEBRASKA BORDER EAST ACROSS EXTREME NORTHERN MISSOURI AND UP INTO SOUTHEAST IOWA THIS AFTERNOON. THE AIRMASS ACROSS EAX HAS HAD A DIFFICULT TIME RECOVERING FROM LAST NIGHTS COMPLEX...AND TEMPERATURES HAVE STRUGGLED TO GET INTO THE LOW 80S. DEWPOINTS ARE STILL IN THE LOW 60S FOR THE MOST PART. PER 18Z TOP RAOB...SEVERE THUNDERSTORM POTENTIAL DOES NOT LOOK GREAT SOUTH OF THE AFOREMENTIONED BOUNDARY. CAPES ARE UNDER 500 J/KG AND LIFTED INDICES ARE BARELY NEGATIVE. SO...ANTICIPATE THREAT WILL BE MAINLY ACROSS THE NORTHERN QUARTER OF THE FORECAST AREA IN THE VICINITY OF THE BOUNDARY...AND HAVE KEPT HIGHEST CHANCE POPS THERE. CURRENTLY MONITORING CONVECTION DEVELOPING ACROSS SOUTHWEST NEBRASKA AND NORTHEAST KANSAS ALONG THE QUASI-STATIONARY FRONT...WHICH IS EXPECTED TO REACH NORTHWEST MISSOURI LATE THIS AFTERNOON/EARLY EVENING DEPENDING ON HOW IT HOLDS TOGETHER ONCE IN ENCOUNTERS THE MORE STABLE AIRMASS TO ITS EAST. THIS SCENARIO LOOKS LESS FAVORABLE FOR HEAVY RAINFALL...ESPECIALLY WITH PWATS BELOW AN INCH. WILL MAINTAIN FLOOD WATCH HOWEVER...AS FFG VALUES ARE BETWEEN ONE HALF AND ONE INCH FOR THE MOST PART. THE FRONT IS FORECAST TO PUSH THROUGH THE FORECAST AREA ON MONDAY...AND WILL MAINTAIN CHANCE POPS DURING THE AFTERNOON AND NIGHTTIME HOURS. ANTICIPATE MORE SHOWERS AND THUNDERSTORMS ACROSS THE MISSOURI IOWA BORDER ON TUESDAY AND TUESDAY NIGHT AS SHORTWAVE ENERGY SLIDES ACROSS. THE FORECAST AREA IS UNDER AN UPPER LEVEL DIVERGENT ZONE ON WEDNESDAY AS A 250MB JET SLIDES BY TO THE NORTH AND A JET STREAK RIDES NORTHEAST TOWARD IT FROM THE SOUTHWEST. WITH A SURFACE FRONT TO PUSH SOUTH ACROSS EASTERN KANSAS AND MISSOURI...A FAVORABLE UPPER LEVEL WIND FIELD...AND SEVERAL SHORTWAVES FORECAST TO BE IN THE AREA...HAVE MAINTAINED THE CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY. HOW FAR SOUTH THIS FRONT WILL ADVANCE BEFORE LIFTING BACK TO THE NORTH REMAINS IN QUESTION. HAVE INTRODUCED CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY EVENING WITH THE BOUNDARY EXPECTED TO BE IN THE VICINITY ONCE AGAIN. MID TO LATE WEEK TEMPERATURES WILL DEPEND GREATLY ON THE POSITION OF THIS FRONT...SO HAVE MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR THE TIME BEING. SCHMIT/STOFLET && .PREVIOUS DISCUSSION... 347 AM CDT... OUTFLOW AND ITS ASSOCIATED COLD POOL HAS SETTLED THROUGH AREA AFTER OVERNIGHT CONVECTION. RECOVERY WILL BE SLOW THIS MORNING WITH QUITE A BIT OF ANVIL CIRRUS OVER TOP OF FORECAST AREA. HOWEVER...SHOULD SEE A RAPID RECOVERY THIS AFTERNOON AS TRUE FRONT STAYS ACROSS NORTHWEST CORNER OF MISSOURI. THIS SHOULD SET THE STAGE FOR MORE DEVELOPMENT POSSIBLY STARTING BY LATE AFTERNOON AS CAP ERODES. WITH MODERATE RISK OUT...WILL MENTION POSSIBLE SEVERE STORMS WITH CONVECTION EXPECTED LATE THIS AFTERNOON AND TONIGHT. IN ADDITION...STORMS SHOULD ONCE AGAIN BE EFFICIENT RAIN PRODUCERS AND WITH PWAT STILL IN THE INCH TO INCH AND A HALF RANGE...POTENTIAL FOR FLOODING CONTINUES. ANOTHER COLD POOL OUTFLOW BOUNDARY SHOULD SETTLE SOUTH ACROSS REGION WITH THIS ACTIVITY...BUT TRUE FRONT WILL STAY FURTHER NORTH...MORE TIED TO THE STRONGER UPPER LEVEL FLOW. FOR MONDAY NIGHT...EXPECT TO SEE ANOTHER ROUND OF CONVECTION WITH THE FRONT IN NORTHERN MISSOURI...WITH MORE HEAVY RAIN POSSIBLE. TUESDAY AFTERNOON AND NIGHT...MAY SEE A BIT OF A BREAK FROM THE HEAVY RAIN ACTIVITY AS FRONT SETS UP A LITTLE FURTHER NORTH IN RESPONSE TO UPPER LEVEL FLOW RIDGING SLIGHTLY AS STRONGER SHORTWAVE DROPS INTO NORTHERN ROCKIES. WILL LEAVE SOME POPS IN THE NORTHERN PART OF FORECAST AREA DURING THE DAY ON TUESDAY AS MONDAY NIGHT STORMS WIND DOWN...BUT NOT EXPECTING TO SEE HEAVY RAIN...SO WILL CUT BACK ON THE LENGTH OF THE FLOOD WATCH JUST A BIT. PATTERN REMAINS ACTIVE EVEN INTO WEDNESDAY AS STRONGER NORTHERN STREAM WAVE MOVES PAST TO THE NORTH...AND HELPS TO FINALLY DRIVE FRONT THROUGH AREA. WILL PUT SOME POPS IN ON WEDNESDAY WITH THIS FRONT. PC && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES KSZ025...KSZ057...KSZ060...KSZ102>105. MO...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES MOZ001>008...MOZ011>017...MOZ020>025...MOZ028>033...MOZ037>040...MOZ0 43>046...MOZ053>054. WFO EAX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT SUN JUN 13 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AND CONTINUE INTO THE NIGHTTIME HOURS. ALTHOUGH THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA...THE HIGHER CONCENTRATION OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ALONG AND NORTH OF A SURFACE BOUNDARY STRETCHING ROUGHLY FROM ST JOSEPH TO BOONVILLE. THE PRIMARY SEVERE WEATHER THREATS EARLY IN THE EVENT WOULD BE LARGE HAIL AND DAMAGING WINDS...AND THEN HEAVY RAINFALL AS THE STORMS FORM INTO A COMPLEX. THE EXCESSIVE RAINFALL MAY LEAD TO ADDITIONAL FLOODING PROBLEMS DUE TO THE SATURATED GROUND CONDITIONS. AN OUTFLOW BOUNDARY FROM LAST NIGHTS THUNDERSTORM COMPLEX...CURRENTLY ACROSS WEST CENTRAL MISSOURI...WILL ALSO NEED TO BE MONITORED THIS AFTERNOON FOR POTENTIAL THUNDERSTORM DEVELOPMENT SOUTH OF THE AFOREMENTIONED SURFACE BOUNDARY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE FORECAST FOR MONDAY AFTERNOON INTO TUESDAY MORNING AND AGAIN ON WEDNESDAY AND FRIDAY NIGHT. A FRONTAL BOUNDARY WILL REMAIN IN THE VICINITY OF NORTHEAST KANSAS AND NORTHWEST MISSOURI ON MONDAY WITH MORE STORMS POSSIBLE ALONG THIS BOUNDARY MONDAY AFTERNOON AND INTO TUESDAY MORNING. THERE WILL BE A CHANCE OF SEVERE STORMS WITH HAIL AND DAMAGING WINDS...AND MORE HEAVY RAINFALL WHICH MAY CREATE FLOODING PROBLEMS. THE FRONT SHOULD FINALLY BE PUSHED SOUTH ACROSS MISSOURI AND EASTERN KANSAS ON WEDNESDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ALONG IT. THE FRONT WILL CONTINUE TO LINGER ACROSS THE CENTRAL PLAINS...BRING ANOTHER CHANCE FOR THUNDERSTORMS ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE EVENING HOURS ACROSS THE OUTLOOK AREA. IT MAY ALSO BE NEEDED MAINLY FOR NORTHERN MISSOURI MONDAY AFTERNOON AND EVENING...AND THEN ACROSS THE ENTIRE OUTLOOK AREA ON WEDNESDAY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. SCHMIT
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 PM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD BOLCKOW 40.12N 94.82W
06/13/2004 ANDREW MO LAW ENFORCEMENT
RIVER IS OUT OF ITS BANKS.
0630 AM FLASH FLOOD ROSENDALE 40.04N 94.82W
06/13/2004 ANDREW MO LAW ENFORCEMENT
RIVER IS OUT OF ITS BANKS.
1245 AM FLASH FLOOD 2 W MILL GROVE 40.32N 93.64W
06/13/2004 MERCER MO AMATEUR RADIO
ROUTE D EAST OF ROUTE U WATER OVER ROAD AND ROAD
IMPASSABLE.
1215 AM HAIL MACON 39.74N 92.47W
06/13/2004 0.75 INCH MACON MO LAW ENFORCEMENT
1213 AM TSTM WND DMG BOONVILLE 38.96N 92.75W
06/13/2004 COOPER MO LAW ENFORCEMENT
TREES DOWN ON HWY 40
1147 PM HAIL LUCERNE 40.46N 93.29W
06/12/2004 0.88 INCH PUTNAM MO LAW ENFORCEMENT
1135 PM TSTM WND DMG MENDON 39.59N 93.13W
06/12/2004 CHARITON MO LAW ENFORCEMENT
TREE DOWN ON CAR
1125 PM TSTM WND DMG 12 S MARSHALL 38.94N 93.20W
06/12/2004 SALINE MO LAW ENFORCEMENT
TREE LIMBS ON POWERLINES IN MARSHALL JUNCTION. CORRECTED
COUNTY LOCATION.
1123 PM TSTM WND GST 5 W DRESDEN 38.75N 93.44W
06/12/2004 60 MPH PETTIS MO EMERGENCY MNGR
1110 PM TSTM WND DMG WINDSOR 38.53N 93.52W
06/12/2004 HENRY MO CO-OP OBSERVER
TREES AND POWERLINES DOWN
1105 PM TSTM WND DMG BUTLER 38.26N 94.34W
06/12/2004 BATES MO CO-OP OBSERVER
10 INCH TREE LIMBS DOWN.
1105 PM TSTM WND GST CLINTON 38.37N 93.77W
06/12/2004 70 MPH HENRY MO EMERGENCY MNGR
1103 PM TSTM WND DMG CARROLLTON 39.36N 93.50W
06/12/2004 CARROLL MO LAW ENFORCEMENT
POWERLINES DOWN
1100 PM TSTM WND DMG HOLDEN 38.71N 93.99W
06/12/2004 JOHNSON MO LAW ENFORCEMENT
TREES AND POWERLINES DOWN
1055 PM TSTM WND GST TRENTON 40.08N 93.60W
06/12/2004 60 MPH GRUNDY MO BROADCAST MEDIA
1054 PM FLASH FLOOD 2 NNW DARLINGTON 40.23N 94.41W
06/12/2004 GENTRY MO LAW ENFORCEMENT
WATER OVER HWY H...HWY 136...HWY V...HWY E
1050 PM TSTM WND GST 2 W TRENTON 40.08N 93.64W
06/12/2004 70 MPH GRUNDY MO AMATEUR RADIO
1049 PM TSTM WND DMG STRASBURG 38.76N 94.16W
06/12/2004 CASS MO LAW ENFORCEMENT
TREES AND POWERLINES DOWN
1045 PM TSTM WND DMG LEXINGTON 39.18N 93.87W
06/12/2004 LAFAYETTE MO LAW ENFORCEMENT
TREES DOWN IN LEXINGTON AND ON HWY O
1043 PM TSTM WND DMG 2 E HARRISONVILLE 38.66N 94.31W
06/12/2004 CASS MO LAW ENFORCEMENT
POWERLINES DOWN
1035 PM TSTM WND DMG FREEMAN 38.62N 94.51W
06/12/2004 CASS MO LAW ENFORCEMENT
POWERLINES DOWN
1025 PM TSTM WND DMG PLEASANT HILL 38.80N 94.27W
06/12/2004 CASS MO NWS EMPLOYEE
5 INCH TREE DOWN
1025 PM TSTM WND GST JAMESON 40.01N 93.99W
06/12/2004 75 MPH DAVIESS MO LAW ENFORCEMENT
1020 PM TSTM WND DMG 3 S RICHMOND 39.24N 93.97W
06/12/2004 RAY MO CO-OP OBSERVER
4 TO 5 INCH TREE LIMBS DOWN.
1015 PM TSTM WND DMG S LATHROP 39.55N 94.33W
06/12/2004 CLINTON MO LAW ENFORCEMENT
10 TO 16 INCH TREES AND POWER LINES DOWN.
1015 PM TSTM WND GST INDEPENDENCE 39.09N 94.35W
06/12/2004 60 MPH JACKSON MO AMATEUR RADIO
23RD AND 291 HIGHWAY.
1008 PM TSTM WND GST EXCELSIOR SPRINGS 39.35N 94.23W
06/12/2004 80 MPH CLAY MO TRAINED SPOTTER
TREE LIMBS DOWN.
1008 PM HAIL SAVANNAH 39.94N 94.83W
06/12/2004 0.88 INCH ANDREW MO LAW ENFORCEMENT
1006 PM TSTM WND GST NORTH KANSAS CITY 39.14N 94.56W
06/12/2004 65 MPH CLAY MO CO-OP OBSERVER
MEASURED AT MKC TOWER.
1004 PM TSTM WND GST INDEPENDENCE 39.09N 94.35W
06/12/2004 70 MPH JACKSON MO LAW ENFORCEMENT
1000 PM TSTM WND GST LATHROP 39.55N 94.33W
06/12/2004 70 MPH CLINTON MO LAW ENFORCEMENT
POWER LINES DOWN.
1000 PM TSTM WND DMG LENEXA 38.96N 94.79W
06/12/2004 JOHNSON KS CO-OP OBSERVER
TREES AND POWERLINES DOWN WITH EST. WINDS OF 75 MPH
1000 PM TSTM WND GST KEARNEY 39.36N 94.36W
06/12/2004 60 MPH CLAY MO FIRE DEPT/RESCUE
0955 PM TSTM WND GST KEARNEY 39.36N 94.36W
06/12/2004 80 MPH CLAY MO TRAINED SPOTTER
0955 PM TSTM WND GST 5 ENE COUNTRYSIDE 39.06N 94.57W
06/12/2004 68 MPH JACKSON MO TRAINED SPOTTER
TREE LIMBS DOWN AND TRANSFORMERS BLOWING.
0955 PM TSTM WND DMG NORTH KANSAS CITY 39.14N 94.56W
06/12/2004 CLAY MO PUBLIC
DAMAGE TO AMERISTAR CASINO BUILDING. ESTIMATED GUST TO 65
MPH.
0955 PM FLASH FLOOD GILMAN CITY 40.14N 93.87W
06/12/2004 HARRISON MO LAW ENFORCEMENT
WATER AND DEBRIS OVER ROUTE H.
0955 PM TSTM WND DMG 5 ENE COUNTRYSIDE 39.06N 94.57W
06/12/2004 JACKSON MO TRAINED SPOTTER
68 MPH WINDS W/ REPORTS OF TREES DOWN AT INTERSECTION OF
ARMOR AND TRACY RD.
0954 PM TSTM WND GST WEATHERBY LAKE 39.24N 94.70W
06/12/2004 80 MPH PLATTE MO AMATEUR RADIO
0950 PM HAIL OSBORN 39.75N 94.36W
06/12/2004 0.75 INCH DEKALB MO LAW ENFORCEMENT
0943 PM TSTM WND GST NORTH KANSAS CITY 39.14N 94.56W
06/12/2004 70 MPH CLAY MO NWS EMPLOYEE
TRANSFORMERS BLOWING AT BARRY ROAD AND INTERSTATE 29.
0940 PM TSTM WND DMG S ALBANY 40.25N 94.33W
06/12/2004 GENTRY MO LAW ENFORCEMENT
12 TO 14 INCH TREES DOWN. WINDSHIELD AND HOUSE WINDOW
BROKEN OUT BY HAIL.
0940 PM TSTM WND GST MAYSVILLE 39.89N 94.36W
06/12/2004 60 MPH DEKALB MO LAW ENFORCEMENT
0935 PM HAIL PRINCETON 40.40N 93.59W
06/12/2004 1.25 INCH MERCER MO TRAINED SPOTTER
0935 PM HAIL 5 N MILL GROVE 40.40N 93.59W
06/12/2004 1.00 INCH MERCER MO TRAINED SPOTTER
0930 PM TSTM WND GST SMITHVILLE 39.38N 94.57W
06/12/2004 60 MPH CLAY MO AMATEUR RADIO
0930 PM TSTM WND GST 5 N CLARKSDALE 39.81N 94.55W
06/12/2004 60 MPH DEKALB MO LAW ENFORCEMENT
CORRECTION TO EVENT INFO
0930 PM TSTM WND GST MAYSVILLE 39.89N 94.36W
06/12/2004 75 MPH DEKALB MO LAW ENFORCEMENT
0929 PM HAIL 1 S KIDDER 39.77N 94.10W
06/12/2004 0.75 INCH CALDWELL MO LAW ENFORCEMENT
0929 PM HAIL PRINCETON 40.40N 93.59W
06/12/2004 1.75 INCH MERCER MO LAW ENFORCEMENT
50 MPH WINDS.
0923 PM TSTM WND GST LEAVENWORTH 39.32N 94.92W
06/12/2004 70 MPH LEAVENWORTH KS EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN.
0920 PM TSTM WND DMG ST JOSEPH 39.76N 94.85W
06/12/2004 BUCHANAN MO PUBLIC
TREES DOWN ON LOVER LANE
0918 PM TSTM WND GST ST JOSEPH 39.76N 94.85W
06/12/2004 70 MPH BUCHANAN MO EMERGENCY MNGR
0915 PM TSTM WND DMG SAVANNAH 39.94N 94.83W
06/12/2004 ANDREW MO LAW ENFORCEMENT
TREE LIMBS DOWN.
0910 PM TSTM WND GST 2 NW EASTON 39.74N 94.67W
06/12/2004 75 MPH BUCHANAN MO EMERGENCY MNGR
0910 PM TSTM WND GST 2 NW EASTON KS 39.37N 95.14W
06/12/2004 75 MPH LEAVENWORTH KS EMERGENCY MNGR
65-75 MPH WIND GUST REPORTED
0909 PM HAIL 7 W SPICKARD 40.24N 93.72W
06/12/2004 0.75 INCH GRUNDY MO AMATEUR RADIO
0908 PM HAIL SAVANNAH 39.94N 94.83W
06/12/2004 0.88 INCH ANDREW MO LAW ENFORCEMENT
0908 PM TSTM WND GST ST JOSEPH 39.76N 94.85W
06/12/2004 69 MPH BUCHANAN MO AWOS
0900 PM FLASH FLOOD GUILFORD 40.17N 94.74W
06/12/2004 NODAWAY MO LAW ENFORCEMENT
WATER OVER ROADS
0900 PM FLASH FLOOD WHITESVILLE 40.07N 94.73W
06/12/2004 ANDREW MO LAW ENFORCEMENT
WATER OVER ROADS
0855 PM TSTM WND GST EFFINGHAM 39.52N 95.40W
06/12/2004 70 MPH ATCHISON KS LAW ENFORCEMENT
0850 PM TSTM WND GST OREGON 39.98N 95.14W
06/12/2004 60 MPH HOLT MO CO-OP OBSERVER
0849 PM HAIL PATTONSBURG 40.05N 94.14W
06/12/2004 1.75 INCH DAVIESS MO LAW ENFORCEMENT
0833 PM HAIL 1 WSW BETHANY 40.26N 94.05W
06/12/2004 2.50 INCH HARRISON MO TRAINED SPOTTER
0832 PM TSTM WND GST HIGHLAND 39.86N 95.27W
06/12/2004 60 MPH DONIPHAN KS LAW ENFORCEMENT
TREES REPORTED DOWN
0831 PM TSTM WND DMG MOUND CITY 40.14N 95.23W
06/12/2004 HOLT MO LAW ENFORCEMENT
TREES DOWN
0823 PM HAIL NEW HAMPTON 40.27N 94.20W
06/12/2004 1.75 INCH HARRISON MO LAW ENFORCEMENT
0815 PM HAIL 1 N ALBANY 40.26N 94.33W
06/12/2004 1.75 INCH GENTRY MO LAW ENFORCEMENT
0806 PM TSTM WND DMG 5 N STANBERRY 40.29N 94.54W
06/12/2004 GENTRY MO AMATEUR RADIO
6-7 INCH TREE LIMBS DOWN
0755 PM HAIL WORTH 40.41N 94.45W
06/12/2004 0.75 INCH WORTH MO LAW ENFORCEMENT
0750 PM HAIL 6 W ALBANY 40.25N 94.45W
06/12/2004 1.75 INCH GENTRY MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED AT INTERSECTION OF 169 AND
136 HIGHWAYS IN CARMACK.
0743 PM HAIL STANBERRY 40.22N 94.54W
06/12/2004 1.00 INCH GENTRY MO LAW ENFORCEMENT
0730 PM TSTM WND GST BOLCKOW 40.12N 94.82W
06/12/2004 75 MPH ANDREW MO EMERGENCY MNGR
0700 PM TSTM WND DMG CRAIG 40.19N 95.37W
06/12/2004 HOLT MO LAW ENFORCEMENT
6 INCH TREE LIMBS DOWN.
0700 PM TSTM WND DMG 2 W CRAIG 40.19N 95.41W
06/12/2004 HOLT MO CO-OP OBSERVER
10 INCH TREE LIMBS DOWN ON SHED.
0700 PM TSTM WND DMG 3 S PICKERING 40.45N 94.84W
06/12/2004 NODAWAY MO LAW ENFORCEMENT
PICKUP TRUCK LIFTED OFF GROUND AND TILING MACHINE TURNED
OVER NEAR HIGHWAY 148 AND ICON ROAD.
0650 PM TSTM WND DMG 7 E TARKIO 40.44N 95.25W
06/12/2004 ATCHISON MO TRAINED SPOTTER
4 TO 5 INCH TREE LIMBS DOWN. SNOW PLOWS REQUIRED TO CLEAR
HAIL OFF STREETS.
0650 PM HAIL TARKIO 40.44N 95.38W
06/12/2004 1.00 INCH ATCHISON MO TRAINED SPOTTER
0634 PM TSTM WND GST CLEARMONT 40.51N 95.03W
06/12/2004 60 MPH NODAWAY MO AMATEUR RADIO
0634 PM HAIL CLEARMONT 40.51N 95.03W
06/12/2004 0.88 INCH NODAWAY MO AMATEUR RADIO
0625 PM HAIL BURLINGTON JCT 40.45N 95.07W
06/12/2004 1.00 INCH NODAWAY MO LAW ENFORCEMENT
0616 PM HAIL 7 E TARKIO 40.44N 95.25W
06/12/2004 1.75 INCH ATCHISON MO LAW ENFORCEMENT
AT YY HIGHWAY.
0610 PM HAIL WESTBORO 40.54N 95.32W
06/12/2004 0.50 INCH ATCHISON MO FIRE DEPT/RESCUE
0605 PM FUNNEL CLOUD 5 E TARKIO 40.44N 95.29W
06/12/2004 ATCHISON MO LAW ENFORCEMENT
ON HIGHWAY 136.
0546 PM TSTM WND GST 3 E ROCKPORT 40.42N 95.46W
06/12/2004 80 MPH ATCHISON MO LAW ENFORCEMENT
AT INTERSECTION OF 136 AND J HWY.
0546 PM HAIL 3 E ROCKPORT 40.42N 95.46W
06/12/2004 1.00 INCH ATCHISON MO LAW ENFORCEMENT
0533 PM FUNNEL CLOUD 3 E ROCKPORT 40.42N 95.52W
06/12/2004 ATCHISON MO LAW ENFORCEMENT
AT INTERSECTION OF 136 AND J HWY.
0533 PM HAIL 3 E ROCKPORT 40.42N 95.46W
06/12/2004 0.88 INCH ATCHISON MO LAW ENFORCEMENT
&&
STOFLETSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 406 PM CDT SUN JUN 13 2004 MOZ001>004-011-140200- ATCHISON MO-GENTRY MO-HOLT MO-NODAWAY MO-WORTH MO- 406 PM CDT SUN JUN 13 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 461...IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ATCHISON...GENTRY...HOLT...NODAWAY AND WORTH. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE MARYVILLE AND ROCKPORT. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2004Every state in 2004This day in weather historyWarnings in Missouri, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5408624.